Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Found deep dimple in left leg. Swollen, slightly red. Taking losartin, lovastatin. Treatment?

I have just noticed in the shower that I have a deep dimple in the middle of the outside of my left leg and from there is a deep indention that slants slightly upward and around the side and across the back of my leg. I am swollen from this area down and in my ankle. I have pitted edema often but this is different and I have no pain as I normally do if I am swollen. The indention/line is only slightly red. I am 60 yrs old and take Losartin and Lovastatin along with Lithium . I am not obese. I have had varicose veins in earlier years.
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Sexologist 's  Response
Unilateral pitting edema of leg is generaqlly due to varocose veins or deep vein thrombosis. It needs to be confirmed by venous flow studies by ultrasonography. Please get it done in a preferencial manner

Good Luck
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor